MAUDE Adverse Event Report: LDR MÉDICAL RETRACTOR FIXATION PIN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

LDR MÉDICAL RETRACTOR FIXATION PIN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number IG008R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that the tip of a distraction pin broke off in the c4 vertebral body intra-operatively and could not be removed.The patient cannot undergo future mris.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: visual inspection revealed that the tip of the pin was fractured off.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to off-axis forces applied during use.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
RETRACTOR FIXATION PIN
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key16397138
Report Number3004788213-2023-00014
Device Sequence Number15103795
Product Code LXH
UDI-Device Identifier03662663002530
UDI-Public(01)03662663002530(10)14F061-S020
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIG008R
Device Lot Number14F061-S020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Supplement Date Received by Manufacturer04/12/2023
Initial Report FDA Received Date02/17/2023
Supplement Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale